Alert archive / Washington / Wind Advisories in 2006
Wind Advisory 3, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 8, 2006, 7:54 PM PST for 4 counties in Oregon; 5 counties in Washington. It took effect at Jan 9, 2006, 4:00 AM PST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2006, 7:54 PM PST (03:54 UTC)
- In effect from
- Jan 9, 2006, 4:00 AM PST
- Expired
- Jan 10, 2006, 2:18 PM PST
- In force
- 34 hr
- Issued by
- NWS Pendleton, OR
Counties Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 24 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 3.9 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 090354 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 754 PM PST SUN JAN 8 2006 .A STRONG PRESSURE GRADIENT WILL DEVELOP MONDAY AFTERNOON AND PERSIST THROUGH TUESDAY LEADING TO VERY WINDY CONDITIONS IN THE GRANDE RONDE VALLEY. ORZ049-091200- /O.NEW.KPDT.WI.Y.0003.060109T2000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 754 PM PST SUN JAN 8 2006 ...WIND ADVISORY IN EFFECT FROM 12 PM MONDAY TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 4 PM PST TUESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP MONDAY AFTERNOON...WITH SUSTAINED WINDS INCREASING TO 30 TO 40 MPH MONDAY NIGHT INTO TUESDAY. ALTHOUGH THE ENTIRE AREA WILL EXPERIENCE THE VERY WINDY CONDITIONS...THE STRONGEST WINDS AND HIGHEST GUSTS WILL BE IN THE VICINITY OF LADD AND PYLES CANYONS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
9 follow-up statements
000 WWUS76 KPDT 091145 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 345 AM PST MON JAN 9 2006 .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED AND WILL PERSIST THROUGH TUESDAY...LEADING TO VERY WINDY CONDITIONS IN THE GRANDE RONDE VALLEY. ORZ049-091945- /O.EXT.KPDT.WI.Y.0003.060109T1200Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 345 AM PST MON JAN 9 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT AND WILL CONTINUE UNTIL 4 PM PST TUESDAY FOR THE GRANDE RONDE VALLEY. SOUTH WIND OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PERSIST THIS MORNING IN THE GRANDE RONDE VALLEY...MAINLY NEAR LADD AND PYLES CANYONS. THE WIND WILL INCREASE THIS AFTERNOON TO 25 TO 35 MPH WITH GUSTS TO 50 MPH NEAR THE CITY OF LA GRANDE...AND 30 TO 40 MPH WITH GUSTS TO 55 MPH NEAR LADD AND PYLES CANYONS. ALTHOUGH THE ENTIRE AREA WILL EXPERIENCE THE VERY WINDY CONDITIONS...THE STRONGEST WIND AND HIGHEST GUSTS WILL BE IN THE VICINITY OF LADD AND PYLES CANYONS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
000 WWUS76 KPDT 091944 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1144 AM PST MON JAN 9 2006 .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED AND WILL PERSIST THROUGH TUESDAY...LEADING TO VERY WINDY CONDITIONS IN THE GRANDE RONDE VALLEY. ORZ049-100345- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1144 AM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. SOUTH WIND OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PERSIST THIS MORNING IN THE GRANDE RONDE VALLEY...MAINLY NEAR LADD AND PYLES CANYONS. THE WIND WILL INCREASE THIS AFTERNOON TO 25 TO 35 MPH WITH GUSTS TO 50 MPH NEAR THE CITY OF LA GRANDE...AND 30 TO 40 MPH WITH GUSTS TO 55 MPH NEAR LADD AND PYLES CANYONS. ALTHOUGH THE ENTIRE AREA WILL EXPERIENCE THE VERY WINDY CONDITIONS...THE STRONGEST WIND AND HIGHEST GUSTS WILL BE IN THE VICINITY OF LADD AND PYLES CANYONS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 092029 CCA NPWPDT URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 1225 PM PST MON JAN 9 2006 .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED AND WILL PERSIST THROUGH TUESDAY...LEADING TO VERY WINDY CONDITIONS IN THE GRANDE RONDE VALLEY. ORZ049-100345- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1225 PM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON AND TONIGHT IN THE GRANDE RONDE VALLEY...MAINLY NEAR LADD AND PYLES CANYONS. THE WIND WILL BE 15 TO 25 MPH WITH GUSTS TO 35 MPH NEAR THE CITY OF LA GRANDE...AND 25 TO 35 MPH WITH GUSTS TO 45 MPH NEAR LADD AND PYLES CANYONS. ALTHOUGH THE ENTIRE AREA WILL EXPERIENCE VERY WINDY CONDITIONS...THE STRONGEST WINDS AND HIGHEST GUSTS WILL BE IN THE VICINITY OF LADD AND PYLES CANYONS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 092307 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 307 PM PST MON JAN 9 2006 .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED AND WILL PERSIST THROUGH TUESDAY...LEADING TO VERY WINDY CONDITIONS. ORZ044-501-WAZ028-029-100700- /O.EXB.KPDT.WI.Y.0003.060110T0600Z-060111T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 307 PM PST MON JAN 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS EVENING THROUGHOUT THE FOOTHILLS OF THE BLUE MOUNTAINS THEN SPREAD INTO THE LOWER COLUMBIA BASIN OVERNIGHT. THESE WINDS WILL GRADUALLY SHIFT TO SOUTHWEST ON TUESDAY BEFORE DECREASING TUESDAY NIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-100700- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 307 PM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. SOUTH WINDS WILL BE INCREASING THIS EVENING TO 30 TO 40 MPH WITH GUSTS TO 55 MPH AND CONTINUE OVERNIGHT IN THE SOUTHERN GRANDE RONDE VALLEY...MAINLY ALONG AND SOUTH OF HIGHWAY 203 NEAR LADD AND PYLES CANYONS. THE WIND WILL BE 20 TO 30 MPH WITH GUSTS TO 40 MPH NEAR THE CITY OF LA GRANDE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 100013 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 413 PM PST MON JAN 9 2006 .A STRONG SURFACE PRESSURE GRADIENT HAS DEVELOPED AND WILL PERSIST THROUGH TUESDAY...LEADING TO VERY WINDY CONDITIONS. ORZ501-WAZ029-100700- /O.EXT.KPDT.WI.Y.0003.060110T0013Z-060111T0600Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON... WAITSBURG...WALLA WALLA 413 PM PST MON JAN 9 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST TUESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE ALREADY DEVELOPING ALONG THE BLUE MOUNTAIN FOOTHILLS. THESE GUSTY WINDS WILL CONTINUE ACROSS THE BLUE MOUNTAIN FOOTHILLS THROUGH THE OVERNIGHT HOURS. THESE GUSTY WINDS WILL GRADUALLY SHIFT TO SOUTHWEST ON TUESDAY BEFORE DECREASING TUESDAY NIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-100700- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 413 PM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. SOUTH WINDS WILL BE INCREASING THIS EVENING TO 30 TO 40 MPH WITH GUSTS TO 55 MPH AND CONTINUE OVERNIGHT IN THE SOUTHERN GRANDE RONDE VALLEY...MAINLY ALONG AND SOUTH OF HIGHWAY 203 NEAR LADD AND PYLES CANYONS. THE WIND WILL BE 20 TO 30 MPH WITH GUSTS TO 40 MPH NEAR THE CITY OF LA GRANDE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-WAZ028-100700- /O.CON.KPDT.WI.Y.0003.060110T0600Z-060111T0600Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... CONNELL...PROSSER...TRI-CITIES 413 PM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP THIS EVENING ACROSS THE LOWER COLUMBIA BASIN AND PERSIST THROUGH THE OVERNIGHT HOURS. THESE GUSTY WINDS WILL GRADUALLY SHIFT TO SOUTHWEST ON TUESDAY BEFORE DECREASING TUESDAY NIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 100636 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1036 PM PST MON JAN 9 2006 .A STRONG SYSTEM WILL CONTINUE TO MOVE THROUGH THE PACIFIC NORTHWEST...CREATING A STRONG SURFACE PRESSURE GRADIENT ACROSS NORTHEAST OREGON AS WELL AS HELPING TO MIX STRONGER WINDS ALOFT TO THE SURFACE. THEREFORE...VERY WINDY CONDITIONS WILL PERSIST ACROSS NORTHEAST OREGON AND AND SOUTHEAST WASHINGTON THROUGH TUESDAY. ORZ049-101400- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1036 PM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. STRONG SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE ACROSS THE GRANDE RONDE VALLEY THROUGH THE NIGHT AND INTO TOMORROW...MAINLY ALONG AND SOUTH OF HIGHWAY 203 NEAR LADD AND PYLES CANYONS. THE WINDS NEAR THE CITY OF LA GRANDE WILL REMAIN NEAR 20 TO 30 MPH WITH GUSTS TO 40 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-501-WAZ028-029-101400- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 1036 PM PST MON JAN 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS THE BLUE MOUNTAIN FOOTHILLS...AND CONTINUE TO DEVELOP ACROSS THE LOWER COLUMBIA BASIN DURING THE OVERNIGHT HOURS. THESE GUSTY WINDS WILL CONTINUE TO PERSIST THROUGH TUESDAY EVENING...AS WINDS FROM ALOFT CONTINUE TO MIX TO THE SURFACE. THEY WILL GRADUALLY DECREASE TUESDAY NIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 101207 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 407 AM PST TUE JAN 10 2006 .A STRONG SYSTEM IS CURRENTLY MOVING THROUGH THE REGION...CREATING A STRONG SURFACE PRESSURE GRADIENT ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON. THIS SYSTEM IS ALSO HELPING TO MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE. THEREFORE...VERY WINDY CONDITIONS WILL PERSIST ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON THROUGH TUESDAY. ORZ504-102015- /O.EXA.KPDT.WI.Y.0003.000000T0000Z-060111T0600Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 407 AM PST TUE JAN 10 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP AND CONTINUE ACROSS SOUTHERN GILLIAM AND NORTHERN WHEELER COUNTIES. THESE GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND THIS EVENING...AS WINDS FROM ALOFT CONTINUE TO MIX DOWN TO THE SURFACE...ESPECIALLY AS A COLD FRONT MOVES THROUGH THE AREA LATER TODAY. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-102015- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 407 AM PST TUE JAN 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE GRANDE RONDE VALLEY THROUGH TODAY...MAINLY ALONG AND SOUTH OF HIGHWAY 203 NEAR LADD AND PYLES CANYONS. THE WINDS NEAR THE CITY OF LA GRANDE WILL BE NEAR 25 TO 35 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-501-WAZ028-029-102015- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 407 AM PST TUE JAN 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS THE BLUE MOUNTAIN FOOTHILLS AND WILL DEVELOP OVER THE LOWER COLUMBIA BASIN TODAY. THESE GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND THIS EVENING...AS WINDS FROM ALOFT CONTINUE TO MIX DOWN TO THE SURFACE...ESPECIALLY AS A COLD FRONT MOVES THROUGH THE AREA LATER TODAY. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC/JW
000 WWUS76 KPDT 101701 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 901 AM PST TUE JAN 10 2006 .A STRONG SYSTEM IS CURRENTLY MOVING THROUGH THE REGION... CREATING A STRONG SURFACE PRESSURE GRADIENT ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON. THIS SYSTEM IS ALSO HELPING TO MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE. THEREFORE...VERY WINDY CONDITIONS WILL PERSIST ACROSS NORTHEAST OREGON AND SOUTHEAST WASHINGTON THROUGH TUESDAY. ORZ050-110000- /O.EXA.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA 901 AM PST TUE JAN 10 2006 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE WALLOWA VALLEY THROUGH TODAY. GUSTS TO 50 HAVE BEEN REPORTED BETWEEN JOSEPH AND ENTERPRISE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-110000- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 901 AM PST TUE JAN 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE GRANDE RONDE VALLEY THROUGH TODAY...MAINLY ALONG AND SOUTH OF HIGHWAY 203 NEAR LADD AND PYLES CANYONS. THE WINDS NEAR THE CITY OF LA GRANDE WILL BE NEAR 25 TO 35 MPH WITH GUSTS TO 45 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-501-WAZ028-029-110115- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 901 AM PST TUE JAN 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS THE BLUE MOUNTAIN FOOTHILLS AND THE LOWER COLUMBIA BASIN TODAY. THESE GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND THIS EVENING...AS WINDS FROM ALOFT CONTINUE TO MIX DOWN TO THE SURFACE...ESPECIALLY AS A COLD FRONT MOVES THROUGH THE AREA LATER TODAY. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ504-110115- /O.CON.KPDT.WI.Y.0003.000000T0000Z-060111T0600Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 901 AM PST TUE JAN 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS SOUTHERN GILLIAM AND NORTHERN WHEELER COUNTIES. THESE GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND THIS EVENING...AS WINDS FROM ALOFT CONTINUE TO MIX DOWN TO THE SURFACE...ESPECIALLY AS A COLD FRONT MOVES THROUGH THE AREA LATER TODAY. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT TONIGHT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 102218 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 218 PM PST TUE JAN 10 2006 THE WEATHER SYSTEM THAT BROUGHT WINDY CONDITIONS TO PORTIONS OF NORTHEAST OREGON AND SOUTHEAST WASHINGTON HAS MOVED EAST OF THE REGION...ALLOWING WIND SPEEDS TO DECREASE BELOW WIND ADVISORY CRITERIA. HOWEVER...STRONGER WINDS WILL PERSIST ALONG RIDGE LINES THROUGH THIS EVENING. ORZ044-501-504-WAZ028-029-102330- /O.CAN.KPDT.WI.Y.0003.000000T0000Z-060111T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 218 PM PST TUE JAN 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. HOWEVER...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THIS EVENING WITH STRONGER WINDS ALONG RIDGE LINES. $$ ORZ049-050-102330- /O.CAN.KPDT.WI.Y.0003.000000T0000Z-060111T0000Z/ GRANDE RONDE VALLEY-WALLOWA COUNTY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION... ENTERPRISE...JOSEPH...WALLOWA 218 PM PST TUE JAN 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. HOWEVER...SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 8, 3:00 PM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Jan 8, 3:00 PM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 300 PM PST SUN JAN 8 2006 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT....AN UPPER LEVEL SHORT WAVE HAS EXITED THE FORECAST AREA THIS MORNING. PRECIPITATION HAS ENDED IN THE EASTERN PORTIONS OF THE FORECAST AREA. VISIBLE SATELLITE IMAGERY SHOWS HIGH CLOUDS MOVING EAST OF THE CASCADES AT THIS TIME AHEAD OF THE NEXT SYSTEM OFF THE COAST. A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE WILL MOVE ACROSS THE REGION TONIGHT BEFORE ANOTHER STORM SYSTEM MOVES INTO THE PACIFIC NORTHWEST ON MONDAY. THIS NEXT SYSTEM WILL ALSO INCREASE PRECIPITATION CHANCES AND SURFACE WINDS ACROSS THE REGION AND WINDS IN THE GRANDE RONDE VALLEY MAY APPROACH ADVISORY CRITERIA MONDAY AFTERNOON. THIS SYSTEM WILL MOVE OUT OF THE FORECAST AREA MONDAY NIGHT AND THEN ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON TUESDAY. POLAN .LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT...THE EXTENDED PERIOD LOOKS TO BE GENERALLY UNSETTLED AND WET AS A SERIES OF WEATHER DISTURBANCES MOVE THROUGH THE AREA EVERY 24 TO 36 HOURS. MODELS ARE IN GOOD AGREEMENT BUT TIMING SYSTEMS REMAINS DIFFICULT AND IS SUBJECT TO CHANGE. WEDNESDAY LOOKS WET AS A WARM MOIST ZONAL FLOW PROVIDES A GOOD CHANCE OF PRECIPITATION AS THE WARM AIR MOVES OVER COLDER AIR NEAR THE SURFACE. SNOW LEVELS WILL BE AROUND 3500 FEET WITH THIS SYSTEM EXCEPT AROUND 2000 FEET IN THE KITTITAS VALLEY AND THE EAST SLOPES OF THE WASHINGTON CASCADES. WEDNESDAY NIGHT LOOKS TO BE A BREAK BETWEEN SYSTEMS AND A WEAK RIDGE WILL BUILD INTO THE AREA AT THIS TIME. DESPITE THE RIDGING...ANOTHER SYSTEM MOVES INTO THE AREA THURSDAY AFTERNOON AND EVENING GIVING US ANOTHER SHOT OF RAIN WITH SNOW ABOVE 3500 FEET. THIS SYSTEM WILL PUSH THE RIDGE TO OUR EAST AND A TROUGH WILL SET UP OFFSHORE BY FRIDAY NIGHT. PRECIPITATION WILL CONTINUE AT SLIGHT CHANCE TO CHANCE LEVELS THROUGH THIS PERIOD AND ON THROUGH SATURDAY NIGHT. WITH THE TROUGH IN PLACE...COLDER AIR WILL FILTER INTO THE AREA. THIS WILL LOWER TEMPERATURES DOWN TO NORMAL FOR THIS TIME OF YEAR AND LOWER SNOW LEVELS DOWN TO 2000 FEET IN THE COLUMBIA BASIN AND 1500 FEET IN THE YAKIMA AND KITTITAS VALLEYS AND THE EAST SLOPES OF THE WASHINGTON CASCADES. 83 && .AVIATION...VFR CONDITIONS WILL BE PREVALENT AT ALL TAF LOCATIONS AND ON ALL TWEB ROUTES THROUGH THIS EVENING. OVERNIGHT AREAS OF IFR AND LIFR CONDITIONS MAY DEVELOP NEAR KYKM...KPSC AND ALONG THE NORTHERN HALF OF TWEB ROUTE 366 DUE TO FZFG...BR AND LOW CLOUDS. AT OTHER TAF LOCATIONS AND ON OTHER TWEB ROUTES VFR AND MVFR CONDITIONS SHOULD CONTINUE THROUGH TOMORROW MORNING. TOMORROW AFTERNOON WILL SEE VFR AND MVFR AT ALL TAF LOCATIONS AND ON ALL TWEB ROUTES...ALTHOUGH AREAS OF SHOWERS MAY REDUCE CONDITIONS TO IFR AT TIMES. 83 && .PRELIMINARY POINT TEMPS/POPS... PDT 34 48 40 51 / 0 40 30 60 ALW 35 49 41 52 / 0 40 30 60 PSC 32 47 37 50 / 0 40 30 40 YKM 28 42 33 43 / 20 60 30 50 HRI 32 47 37 51 / 0 40 30 40 ELN 28 39 33 42 / 20 70 30 50 RDM 26 46 38 48 / 20 50 30 50 LGD 28 39 37 37 / 0 30 40 60 5J0 28 41 38 49 / 0 30 40 60 DLS 34 45 40 46 / 20 80 40 60 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 99/83/83
Hazardous weather outlook, Jan 8, 6:07 PM PST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
607 PM PST SUN JAN 8 2006
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-091330-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
607 PM PST SUN JAN 8 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HEAVY RAIN MONDAY
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
SOUTHERN CASCADES, EASTERN COLUMBIA RIVER GORGE OF OREGON,
NORTH CENTRAL OREGON, CENTRAL OREGON
SNOW MONDAY EAST SLOPES OF THE CENTRAL CASCADES
A VERY MOIST PACIFIC STORM SYSTEM WILL RESULT IN PERIODS OF RAIN
ACROSS ALL OF INTERIOR WASHINGTON AND OREGON ON MONDAY WITH HEAVY
RAIN LIKELY LATE MONDAY AND MONDAY NIGHT NEAR THE CASCADES.
SNOW...POSSIBLY HEAVY WILL FALL ACROSS THE CENTRAL CASCADES EAST
SLOPES...MAINLY ABOVE 3000 FEET.
HEAVY RAIN TUESDAY EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
EAST SLOPES OF THE CENTRAL CASCADES, EAST SLOPES OF THE SOUTHERN
CASCADES, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL
OREGON, CENTRAL OREGON
RAIN WILL CONTINUE ON TUESDAY WITH TWO DAY TOTALS FROM MONDAY
MORNING UNTIL WEDNESDAY MORNING EXCEEDING 3 INCHES NEAR THE CASCADES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED MONDAY THROUGH TUESDAY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 8:11 PM PST | Snow Advisory | PDT | 22 hr |
Nearby
Wind Advisories in Washington, 2006Wind Advisories in Oregon, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.